# SDR CALA2012011800033

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 43,266 hours, 15,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EA 5310-04716 REV C BRACKET AT FRAME 727B RIGHT INBD RIVET HOLE CRACKED.  STA 727 RIGHT FRAME BETWEEN STR 8 AND 9 R HAS BEEN REPAIRED PER EA 5310-04716 REV C FIG 3.
